MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN COCR CONSTRAINED FEM 4 RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. LGN COCR CONSTRAINED FEM 4 RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71426004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/01/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal reference number: (b)(4).H10: this complaint was opened by smith+nephew to document a patient complication identified through the review of clinical evidence from post market clinical data collection activities that includes reference to the use of a smith+nephew product.The reported issue(s) relate to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that patient underwent a tka right revision surgery in 2008 due to aseptic loosening, bearing wear, osteolysis and instability.During the revision surgery, legion/gii smith & nephew component(s) were implanted.On (b)(6) 2010, the patient sustained a canal perforation-tibia and small crack-femur.It is unknown how this event was treated.This information was collected retrospectively as part of a post-market clinical follow up activity and is provided in an anonymized format; therefore, no further information available.

Brand Name
LGN COCR CONSTRAINED FEM 4 RT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key20321592
Report Number1020279-2024-01933
Device Sequence Number20799103
Product Code JWH
UDI-Device Identifier03596010580399
UDI-Public3596010580399
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K060742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2017
Device Catalogue Number71426004
Device Lot Number07JM14261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71420528/GNS II CON INS SZ 3-4 15MM; 71420576/GNS II RESURF PAT 32MM; 71423058/SCR FULL STEP 3-4 10MM; 71424013/LGN REV TIBIA BASE SZ 3 RT; 71424046/LGN PRESSFIT STEM 13MM X 160MM; 71424049/LGN PRESSFIT STEM 16MM X 160MM; 71424227/LGN OFFSET COUPLER 6MM
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale
Patient Weight74 KG